# SDR ASAA201912131588

- Difficulty date: December 12, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,552 hours, 13,946 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST AFTER LEVEL OFF AT FL 400 AND FUEL CHECKED BALANCED AND NORMAL PLANNED BURN, RIGHT TANK SHOWED 1000 + IMBALANCE. MOMENTARILY OPENED CROSSFEED AND TURNED OFF #2 FUEL PUMPS WITH CROSSFEED OPEN AND ONLY #1 PUMPS RUNNING, #1 TANK QTY DECREASED RAPIDLY. RAN QRH AND RECONFIGURED PUMPS. FUEL IMBALANCE AND OTHER INDICATIONS RETURNED TO NORMAL. GROUNDED - YES. ACCOMPLISHED FUEL COMPARISON CHECK PER B737-800 AMM 28-41-00 AND CROSSFEED VALVE OPERATIONAL TEST PER AMM 28-22-00.
